RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Liskevich, V A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:81
Abstract pages:115
Full texts:48

http://www.mathnet.ru/eng/person33001
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/236959

Publications in Math-Net.Ru
1988
1. V. A. Liskevich, M. A. Perel'muter, “Summability properties of solutions of second-order elliptic equations”, Mat. Zametki, 43:3 (1988),  337–345  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 194–199  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020